×

zbMATH — the first resource for mathematics

A shrinking projection method for generalized mixed equilibrium problems, variational inclusion problems and a finite family of quasi-nonexpansive mappings. (English) Zbl 1206.47077
Summary: The purpose of this paper is to consider a shrinking projection method for finding a common element of the set of solutions of generalized mixed equilibrium problems, the set of fixed points of a finite family of quasi-nonexpansive mappings, and the set of solutions of variational inclusion problems. Then, we prove a strong convergence theorem of the iterative sequence generated by the shrinking projection method under some suitable conditions in a real Hilbert space. Our results improve and extend recent results announced by Peng et al. (2008), Takahashi et al. (2008), S. Takahashi and W. Takahashi (2008), and many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47J22 Variational and other types of inclusions
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brézis, H, Opérateur maximaux monotones, No. 5, (1973), Amsterdam, The Netherlands
[2] Lemaire, B, Which fixed point does the iteration method select?, No. 452, 154-167, (1997), Berlin, Germany · Zbl 0882.65042
[3] Blum, E; Oettli, W, From optimization and variational inequalities to equilibrium problems, The Mathematics Student, 63, 123-145, (1994) · Zbl 0888.49007
[4] Chadli, O; Schaible, S; Yao, JC, Regularized equilibrium problems with application to noncoercive hemivariational inequalities, Journal of Optimization Theory and Applications, 121, 571-596, (2004) · Zbl 1107.91067
[5] Chadli, O; Wong, NC; Yao, JC, Equilibrium problems with applications to eigenvalue problems, Journal of Optimization Theory and Applications, 117, 245-266, (2003) · Zbl 1141.49306
[6] Konnov, IV; Schaible, S; Yao, JC, Combined relaxation method for mixed equilibrium problems, Journal of Optimization Theory and Applications, 126, 309-322, (2005) · Zbl 1110.49028
[7] Moudafi, A; Théra, M, Proximal and dynamical approaches to equilibrium problems, No. 477, 187-201, (1999), Berlin, Germany · Zbl 0944.65080
[8] Zeng, L-C; Wu, S-Y; Yao, J-C, Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems, Taiwanese Journal of Mathematics, 10, 1497-1514, (2006) · Zbl 1121.49005
[9] Ceng, LC; Sahu, DR; Yao, JC, Implicit iterative algorithms for asymptotically nonexpansive mappings in the intermediate sense and Lipschitz-continuous monotone mappings, Journal of Computational and Applied Mathematics, 233, 2902-2915, (2010) · Zbl 1188.65076
[10] Ceng, L-C; Yao, J-C, A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem, Nonlinear Analysis: Theory, Methods & Applications, 72, 1922-1937, (2010) · Zbl 1179.49003
[11] Ceng, LC; Petruşel, A; Yao, JC, Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings, Journal of Optimization Theory and Applications, 143, 37-58, (2009) · Zbl 1188.90256
[12] Cianciaruso, F; Marino, G; Muglia, L; Yao, Y, A hybrid projection algorithm for finding solutions of mixed equilibrium problem and variational inequality problem, No. 2010, 19, (2010) · Zbl 1203.47043
[13] Chadli, O; Liu, Z; Yao, JC, Applications of equilibrium problems to a class of noncoercive variational inequalities, Journal of Optimization Theory and Applications, 132, 89-110, (2007) · Zbl 1158.35050
[14] Cholamjiak, P; Suantai, S, A new hybrid algorithm for variational inclusions, generalized equilibrium problems, and a finite family of quasi-nonexpansive mappings, No. 2009, 20, (2009) · Zbl 1186.47060
[15] Jaiboon, C; Kumam, P, A general iterative method for addressing mixed equilibrium problems and optimization problems, Nonlinear Analysis, Theory, Methods and Applications, 73, 1180-1202, (2010) · Zbl 1205.49011
[16] Jaiboon, C; Kumam, P, Strong convergence for generalized equilibrium problems, fixed point problems and relaxed cocoercive variational inequalities, No. 2010, 43, (2010) · Zbl 1187.47048
[17] Jaiboon, C; Chantarangsi, W; Kumam, P, A convergence theorem based on a hybrid relaxed extragradient method for generalized equilibrium problems and fixed point problems of a finite family of nonexpansive mappings, Nonlinear Analysis: Hybrid Systems, 4, 199-215, (2010) · Zbl 1179.49011
[18] Kumam, P; Jaiboon, C, A new hybrid iterative method for mixed equilibrium problems and variational inequality problem for relaxed cocoercive mappings with application to optimization problems, Nonlinear Analysis: Hybrid Systems, 3, 510-530, (2009) · Zbl 1221.49010
[19] Peng, J-W; Yao, J-C, A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems, Taiwanese Journal of Mathematics, 12, 1401-1432, (2008) · Zbl 1185.47079
[20] Peng, J-W; Yao, J-C, Some new iterative algorithms for generalized mixed equilibrium problems with strict pseudo-contractions and monotone mappings, Taiwanese Journal of Mathematics, 13, 1537-1582, (2009) · Zbl 1193.47068
[21] Yao, Y; Liou, Y-C; Yao, J-C, A new hybrid iterative algorithm for fixed-point problems, variational inequality problems, and mixed equilibrium problems, No. 2008, 15, (2008) · Zbl 1203.47087
[22] Yao, Y; Liou, Y-C; Wu, Y-J, An extragradient method for mixed equilibrium problems and fixed point problems, No. 2009, 15, (2009) · Zbl 1203.47086
[23] Takahashi, W; Takeuchi, Y; Kubota, R, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, Journal of Mathematical Analysis and Applications, 341, 276-286, (2008) · Zbl 1134.47052
[24] Takahashi, S; Takahashi, W, Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Analysis: Theory, Methods & Applications, 69, 1025-1033, (2008) · Zbl 1142.47350
[25] Zhang, S-S; Lee, JHW; Chan, CK, Algorithms of common solutions to quasi variational inclusion and fixed point problems, Applied Mathematics and Mechanics. English Edition, 29, 571-581, (2008) · Zbl 1196.47047
[26] Peng, J-W; Wang, Y; Shyu, DS; Yao, J-C, Common solutions of an iterative scheme for variational inclusions, equilibrium problems, and fixed point problems, No. 2008, 15, (2008) · Zbl 1161.65050
[27] Kumam, P; Katchang, P, A general iterative method of fixed points for mixed equilibrium problems and variational inclusion problems, No. 2010, 25, (2010) · Zbl 1189.47066
[28] Acedo, GL; Xu, H-K, Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear Analysis: Theory, Methods & Applications, 67, 2258-2271, (2007) · Zbl 1133.47050
[29] Opial, Z, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bulletin of the American Mathematical Society, 73, 591-597, (1967) · Zbl 0179.19902
[30] Takahashi W: Nonlinear Functional Analysis. Yokohama Publishers, Yokohama, Japan; 2000. · Zbl 0997.47002
[31] Peng, J-W; Liou, YC; Yao, JC, An iterative algorithm combining viscosity method with parallel method for a generalized equilibrium problem and strict pseudocontractions, No. 2009, 21, (2009) · Zbl 1163.91463
[32] Atsushiba, S; Takahashi, W, Strong convergence theorems for a finite family of nonexpansive mappings and applications, Indian Journal of Mathematics, 41, 435-453, (1999) · Zbl 1055.47514
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.